# SDR P5CA9500361

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1780-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DENTS IN THE FLOOR COVER SHEET METAL BETWEEN BS 1780 AND BS 1800, LBL 45 AND LBL 35.  REPAIRED PER BOEING SRM 53-10-23.
